Dietary changes are in order

So I just realised the stomach discomfort I’ve been feeling these 3 days have a logical reason -apparently fluvoxamine has common side effects which include nausea, gas and loss of appetite. This explains why I can’t keep a full meal down and I’m so easily full, yet so hungry in the morning, which is the time I’m waking up these days after a well rested sleep thanks to the same anti-depressant. Can I say nothing is for free here?

Been feeling a little ‘tearful’ (as the doctor put it) just over two hours ago, which I suppose is just little things built up this week rather than the possible worsening depression effect from meds adjustment. Maybe the idea of my being on meds is another adjustment in itself.

Been learning a few new things this week, which I haven’t known about before. Apparently ‘serotonin poisoning’ is a real thing, it happens when a person quits anti-depressants too drastically or overdoses. It can also be potentially fatal.

During the second half of 2017 one of my main goals was to gain weight as I wanted stronger muscles and more muscle and fat percentage overall. Now that I can’t keep much down it looks like I’ll have to scrap that resolution and go for changing my diet instead. Fruits, vegetables and non-creamy soups are lightweight and I can definitely keep those down. I just have to accept that I may potentially lose more weight during this time. If I can’t gain weight, I might as well just prevent myself from sinking into malnutrition.

I said in my last post I wasn’t going to write this weekend but I find I really need to write.. For me. I’m coping well but apparently now I realise, it doesn’t mean that I don’t feel miserable. Just not enough to cry a lot because my meds are still doing what it’s supposed to do.

4 Comments Add yours

  1. Serotonin poisoning is no joke!

    Liked by 1 person

    1. wheremabelgo says:

      I knew about it through your post and that’s when I looked it up.. Am I glad you mentioned it!

      Like

      1. Luckily, it’s very rare and tends to be an issue with very high doses of meds. I was unlucky, I’m apparently sensitive.

        Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s